# SDR EIAA9685

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 65B38096962V
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING ROUTINE SERVICE CHECK, SUPPORT POST IN THE LOWER REAR CARGO COMPARTMENT AT STATION 1920 RBL 61.25, WAS FOUND SHEARED AND CRACKED ABOVE STABILIZATION STRAP.  THE CAUSE OF THE DAMAGE IS UNKNOWN AT THIS TIME.  REPLACED ALL DAMAGED PARTS AND NDI INSPECTION OF SURROUNDING STRUCTURES AND FASTENERS.  (M)
